Alert archive / California / Red Flag Warnings in 2013
Red Flag Warning 8, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 7, 2013, 12:58 PM PDT. It took effect at Aug 8, 2013, 11:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2013, 12:58 PM PDT (19:58 UTC)
- In effect from
- Aug 8, 2013, 11:00 AM PDT
- Expired
- Aug 9, 2013, 8:00 PM PDT
- In force
- 33 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
334 WWUS86 KSTO 071958 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1258 PM PDT WED AUG 7 2013 ...RISK OF LIGHTNING RELATED FIRES INCREASES TOMORROW AND FRIDAY... .LOW PRESSURE OFFSHORE WILL APPROACH THE NORTHWEST CALIFORNIA COAST TOMORROW AND FRIDAY INCREASING THE POSSIBILITY OF THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND PLUMAS COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED PRECIPITATION TOMORROW BUT WILL GRADUALLY BECOME MORE WET INTO FRIDAY. STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY LIGHTNING INDUCED FIRES. CAZ213-214-263-268-279-081200- /O.UPG.KSTO.FW.A.0006.130808T1800Z-130810T0000Z/ /O.NEW.KSTO.FW.W.0008.130808T1800Z-130810T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)-EASTERN MENDOCINO NF- 1258 PM PDT WED AUG 7 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THURSDAY TO 8 PM PDT FRIDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213... 214...263...268 AND 279... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 8 PM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT... FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279 EASTERN MENDOCINO NF. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION TO WETTER THURSDAY NIGHT INTO FRIDAY. * OUTFLOW WINDS...COLLAPSING THUNDERSTORMS MAY PRODUCE GUSTS AS HIGH AS 40 MPH. * IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW FIRES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
900 WWUS86 KSTO 081136 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 436 AM PDT THU AUG 8 2013 ...RISK OF LIGHTNING RELATED FIRES INCREASES TODAY AND FRIDAY... .LOW PRESSURE OFFSHORE WILL APPROACH THE NORTHWEST CALIFORNIA COAST TODAY AND FRIDAY INCREASING THE POSSIBILITY OF THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND PLUMAS COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED PRECIPITATION TODAY BUT WILL GRADUALLY BECOME MORE WET INTO FRIDAY. STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY LIGHTNING INDUCED FIRES. CAZ213-214-263-268-279-090000- /O.CON.KSTO.FW.W.0008.130808T1800Z-130810T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)-EASTERN MENDOCINO NF- 436 AM PDT THU AUG 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT FRIDAY FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...263...268 AND 279... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT... FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279 EASTERN MENDOCINO NF. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION TO WETTER TONIGHT INTO FRIDAY. * OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS AS HIGH AS 40 MPH. * IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW FIRES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
909 WWUS86 KSTO 082207 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 307 PM PDT THU AUG 8 2013 ...RISK OF LIGHTNING RELATED FIRES THROUGH FRIDAY... .A LOW PRESSURE SYSTEM NEAR THE NORCAL COAST WILL MOVE EASTWARD OVER THE NEXT COUPLE OF DAYS INCREASING THE POSSIBILITY OF THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA AND PLUMAS COUNTIES. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED PRECIPITATION BUT WILL GRADUALLY BECOME MORE WET INTO FRIDAY. STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY LIGHTNING INDUCED FIRES. CAZ213-214-263-268-279-091200- /O.CON.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)-EASTERN MENDOCINO NF- 307 PM PDT THU AUG 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT FRIDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...263... 268 AND 279... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT... FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK- GRIZZLY PEAK-BECKWORTH PEAK) AND FIRE WEATHER ZONE 279 EASTERN MENDOCINO NF. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION TO WETTER TONIGHT INTO FRIDAY. * OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS AS HIGH AS 40 MPH. * IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW FIRES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
177 WWUS86 KSTO 091132 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 432 AM PDT FRI AUG 9 2013 ...RISK OF LIGHTNING RELATED FIRES TODAY... .A LOW PRESSURE SYSTEM NEAR THE NORCAL COAST WILL BRING A POSSIBILITY OF THUNDERSTORMS OVER THE COASTAL RANGE AND MOUNTAINS OF SHASTA COUNTY TODAY. STORMS MAY INITIALLY BE DRY OR HAVE LIMITED PRECIPITATION BUT WILL GRADUALLY BECOME MORE WET INTO THIS EVENING. STORMS MAY ALSO PRODUCE GUSTY WIND WHICH COULD QUICKLY SPREAD ANY LIGHTNING INDUCED FIRES. CAZ268-091245- /O.CAN.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/ NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 432 AM PDT FRI AUG 9 2013 ...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONE 268, THE NORTHERN SIERRA. ONLY A SLIGHT THREAT OF THUNDERSTORMS EXISTS TODAY OVER THE NORTHERN SIERRA NEVADA. ANY THUNDERSTORM ACTIVITY SHOULD BE VERY ISOLATED. THEREFORE THE RED FLAG WARNING FOR THIS AREA HAS BEEN CAN CELLED. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ213-214-263-279-100300- /O.CON.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- EASTERN MENDOCINO NF- 432 AM PDT FRI AUG 9 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214... 263 AND 279... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 263 SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT AND FIRE WEATHER ZONE 279 EASTERN MENDOCINO NF. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY OVER HIGHER TERRAIN. STORMS MAY INITIALLY BE DRY BUT WILL TRANSITION TO WETTER THIS EVENING. * OUTFLOW WINDS...THUNDERSTORMS MAY PRODUCE GUSTY OUTFLOW WINDS AS HIGH AS 40 MPH. * IMPACTS...LIGHTNING MAY CREATE A SIGNIFICANT NUMBER OF NEW FIRES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
222 WWUS86 KSTO 100239 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 739 PM PDT FRI AUG 9 2013 CAZ213-214-263-279-100345- /O.EXP.KSTO.FW.W.0008.000000T0000Z-130810T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- EASTERN MENDOCINO NF- 739 PM PDT FRI AUG 9 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...263 AND 279... THUNDERSTORM ACTIVITY HAS ENDED OVER THE INTERIOR OF NORTHERN CALIFORNIA. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ JHM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 7, 9:44 AM PDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 7, 9:44 AM PDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 944 AM PDT WED AUG 7 2013 .SYNOPSIS... UPPER LEVEL LOW WILL STILL BRING BELOW NORMAL TEMPERATURES THROUGH THE REST OF THIS WEEK INTO THE WEEKEND. THE DELTA BREEZE WILL CONTINUE WITH LOCALLY WINDY CONDITIONS THROUGH THE DELTA. THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER TERRAIN THROUGH FRIDAY WITH THE BEST CHANCE BEING OVER THE NORTHERN MOUNTAINS THURSDAY INTO FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE IN THE NORTHERN SACRAMENTO VALLEY THURSDAY INTO FRIDAY. && .DISCUSSION... UPPER LEVEL LOW OFF THE NORTHWEST CALIFORNIA COAST WILL CONTINUE TO BRING BELOW NORMAL TEMPERATURES TO INTERIOR NORTHERN CALIFORNIA INTO THE WEEKEND. STRONG ONSHORE FLOW THIS MORNING AND ALMOST 3000 FT DEEP MARINE LAYER BROUGHT IN MARINE STRATUS THIS MORNING TO LAKE COUNTY AND PARTS OF THE CENTRAL VALLEY (FROM AROUND CORNING TO TURLOCK)...ESPECIALLY ALONG THE EAST SIDE. CLOUDS STILL COVERING FAR NORTHERN SHASTA COUNTY AND DOWN ALONG THE CREST OF THE SIERRA TO AROUND HIGHWAY 50 THIS MORNING FROM A SHORTWAVE ROTATING AROUND THE LOW OVERNIGHT. A LITTLE INSTABILITY THIS AFTERNOON FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE NORTHERN MOUNTAINS WITH THE BEST CHANCE LOOKING LIKE IT MAY BE ALONG THE COASTAL RANGE AND LASSEN NATIONAL PARK AREA. ALTHOUGH THE MAJORITY OF THE INSTABILITY IS TO THE NORTH AND EAST OF THE AREA. TEMPERATURES THIS AFTERNOON ARE EXPECTED TO BE A FEW DEGREES COOLER TODAY DUE TO SYNOPTIC COOLING AND STRONG ONSHORE FLOW. THIS WILL BRING TEMPERATURES IN THE 80S IN THE VALLEY AND MID 60S TO MID 70S IN THE MOUNTAINS. LITTLE CHANGE IN TEMPERATURES THROUGH SATURDAY WITH TEMPERATURES REMAINING AROUND 5 TO 10 DEGREES BELOW NORMAL. THE TRACK OF THE LOW FOR THURSDAY INTO SATURDAY IS STILL UNCERTAIN LEADING TO LOWER CONFIDENCE IN WHERE THE THUNDERSTORMS WILL BE AND WHAT WILL BE THE EXTENT OF THEIR COVERAGE. INSTABILITY AND MOISTURE INCREASES OVER INTERIOR NORTHERN CALIFORNIA TOMORROW ESPECIALLY OVER THE NORTHERN MOUNTAINS. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE NORTHERN MOUNTAINS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE NORTHERN SACRAMENTO VALLEY AND NEAR THE CREST OF THE SIERRA ALONG WITH LAKE COUNTY. INSTABILITY WILL BE SIMILAR ON FRIDAY FOR A CONTINUED THREAT OF THUNDERSTORMS. ALTHOUGH THE GFS IS STILL FURTHER SOUTH WITH THE LOW THAN THE NAM AND BRINGS IT INLAND INTO NORTHERN CALIFORNIA ON FRIDAY AND SHIFTS IT NORTH INTO SATURDAY. IF THE NAM IS CORRECT IN THE TRACK THERE MAY BE NOT AS MUCH INSTABILITY TO THE SOUTH AND THE THREAT DIMINISHES SATURDAY WITH THE LOW TO THE NORTH AND EAST. .EXTENDED DISCUSSION (SUNDAY THROUGH WEDNESDAY) THE MODEL CONSENSUS AT THIS POINT IS TO DRY OUT ACROSS NORTHERN CALIFORNIA ON SUNDAY AS THE UPPER LOW TRACKS NORTHWARD ALONG THE PACIFIC NORTHWEST COAST. THIS WILL BRING A MODEST WARMING TREND THIS WEEKEND AND INTO EARLY NEXT WEEK TOWARD NEAR-NORMAL LEVELS. THE UPPER RIDGE AXIS WILL REMAIN FAR TO THE SOUTHEAST...MEANING NO HEATWAVE THROUGH THE EXTENDED PERIOD. DANG && .AVIATION... VFR TAF SITES NEXT 24 HOURS EXCEPT LOCAL IFR DUE TO COASTAL STRATUS FOR THE DELTA...SOUTHERN SACRAMENTO VALLEY AND NORTHERN SAN JOAQUIN VALLEY THROUGH 18Z. ISOLATED SHOWERS OR THUNDERSTORMS OVER THE MOUNTAINS ESPECIALLY NORTHERN MOUNTAINS TODAY THROUGH THIS EVENING. GUSTY WINDS IN VICINITY OF THUNDERSTORMS. OTHERWISE WINDS GENERALLY BELOW 15 KNOTS EXCEPT LOCALLY WEST 15 TO 25 GUSTS TO 35 KNOTS THROUGH THE DELTA. && .STO WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON BURNEY BASIN / EASTERN SHASTA COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...WESTERN PLUMAS COUNTY/LASSEN PARK. &&
Hazardous weather outlook, Aug 7, 7:00 AM PDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT WED AUG 7 2013 CAZ013>019-063-064-066>069-081400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS TODAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY AN UPPER LEVEL WAVE WILL MOVE THROUGH THE REGION THURSDAY THROUGH FRIDAY...POTENTIALLY BRINGING SCATTERED THUNDERSTORMS MAINLY ALONG THE NORTHERN MOUNTAINS. SOME OF THESE THUNDERSTORMS MAY BE DRY. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. NOTE TO USERS... AFTER JUNE 26 2013 THIS WILL BECOME AN EVENT-DRIVEN PRODUCT. IF NO HAZARDOUS WEATHER IS EXPECTED IN A SEVEN DAY PERIOD.... THIS PRODUCT WILL NOT BE ISSUED.
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:15 PM PDT | Wind Advisory | STO | 5 hr |
Nearby
Red Flag Warnings in California, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.